# SDR SIMA20140812007

- Difficulty date: August 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,665 hours, 29,514 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED AT APPROX 6 O'CLOCK POSITION.  REPAIR IAW EO EM-53AD-1883 PART C, REPAIRED APU FIREWALL.
